CSpace

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On the Fucik point spectrum for Schrodinger operators on R-N 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2009, 卷号: 5, 期号: 2, 页码: 305-317
Authors:  Bartsch, Thomas;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fucik spectrum  Schrodinger operator  nonlinear Schrodinger equations  jumping nonlinearity  critical point theory  
Existence and non-existence of solutions for a class of Monge-Ampere equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 7, 页码: 2849-2875
Authors:  Zhang, Zhitao;  Wang, Kelei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Monge-Ampere equations  Moving plane  Implicit Function Theorem  Leray-Schauder degree theory  Bifurcation  
Multiple Nodal Solutions for Some Fourth-Order Boundary Value Problems via Admissible Invariant Sets 期刊论文
BOUNDARY VALUE PROBLEMS, 2008, 页码: 12
Authors:  Yang, Yang;  Zhang, Jihui;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30